# SDR CA960612032

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 310703301
- Condition: Spalled
- Location: Nr 15 Brg
- Part time: 13,660 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)METAL ON THE RGB CHIP DETECTOR, #15 BEARING INNER RACE SPALLED. NO OBVIOUS CAUSE FOR THE FAILURE AND NO EVIDENCE OF PITTING BY ELECTRICAL DISCHARGE.
